# SDR SWAA011910

- Difficulty date: July 3, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 41,948 hours, 36,432 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Control Valve
- Part number: 3415251
- Part serial: 3386AB
- Condition: Leaking
- Location: Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DURING CLIMB LOST A-SYSTEM HYDRAULIC FLUID, TOTAL  A-HYD SYSTEM FAILURE.  REMOVED AND REPLACED LANDING GEAR TRANSFER FLOW CONTROL VALVE AND PTU CONTROL VALVE PER MM.
